ՀՀ ԳԱԱ եւ ՀՊՃՀ Տեղեկագիր. Տեխնիկական գիտություններ =Proceedings of the NAS RA and SEUA: Technical Sciences

Логическое моделирование цифровых схем на основе теории нечетких множеств

Меликян, В. Ш. and Авакян, А. С. (1997) Логическое моделирование цифровых схем на основе теории нечетких множеств. ՀՀ ԳԱԱ Տեղեկագիր: Տեխնիկական գիտություններ, 50 (2). pp. 126-130. ISSN 0002-306X

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
380Kb

Item Type:Article
Additional Information:Թվային սխեմաների տրամաբանական մոդելավորումը ոչ հստակ բազմությունների հիման վրա; Digital Circuit Logic Simulation on the Basis of Fuzzy Logic Theory
Uncontrolled Keywords:Մելիքյան Վ. Շ., Ավագյան Ա. Ս., Melikyan V. Sh., Avagyan A. S.
Subjects:T Technology > T Technology (General)
ID Code:2524
Deposited By:Fundamental Scientific Library
Deposited On:27 Jul 2011 12:24
Last Modified:22 Oct 2019 14:11

Repository Staff Only: item control page